You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Generalized Integro-Exponential Function
M. S. Milgram
Mathematics of Computation
Vol. 44, No. 170 (Apr., 1985), pp. 443-458
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2007964
Page Count: 16
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The generalized integro-exponential function is defined in terms of the exponential integral (incomplete gamma function) and its derivatives with respect to order. A compendium of analytic results is given in one section. Rational minimax approximations sufficient to permit the computation of the first six first-order functions are reported in another section.
Mathematics of Computation © 1985 American Mathematical Society